# SDR GUUA11100702

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 24,122 hours, 29,394 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 798
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9131, AFTER TAKEOFF LANDING GEAR DID NOT RETRACT WHEN LANDING GEAR SELECTED UP. RETURNED TO TPA. LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL HANDLE . LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
